# SDR 2008UALA03411

- Difficulty date: June 15, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 44,014 hours, 5,339 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417U50251
- Condition: Inoperative
- Location: Crew Rest Area
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP:  AFT CREW REST STAIRS ILLUM.   SUSPECT FAULTY LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY, OP CHECKED GOOD.  AC OK FOR SERVICE.
